On the exact solutions to conformable equal width wave equation by improved Bernoulli sub-equation function method

Бесплатный доступ

In this paper, we consider conformable equal width wave (EW) equation in order to construct its exact solutions. This equation plays an important role in physics and gives an interesting model to define change waves with weak nonlinearity. The aim of this paper is to present new exact solutions to conformable EW equation. For this purpose, we use an effective method called Improved Bernoulli Sub-Equation Function Method (IBSEFM). Based on the values of the solutions, the 2D and 3D graphs and contour surfaces are plotted with the aid of mathematics software. The obtained results confirm that IBSEFM is a powerful mathematical tool to solve nonlinear conformable partial equations arising in mathematical physics.

Еще

Improved bernoulli sub-equation function method, conformable equalwidth wave equation, wave transformation

Короткий адрес: https://readera.org/147235282

IDR: 147235282   |   DOI: 10.14529/mmph210301

Список литературы On the exact solutions to conformable equal width wave equation by improved Bernoulli sub-equation function method

  • Baleanu D., Machado J.A.T., Luo A.C.J. (Eds.) Fractional Dynamics and Control. SpringerVerlag New York, 2012, 310 p.
  • Podlubny I. Fractional Differential Equations. An Introduction to Fractional Derivatives, Fractional Differential Equations, to Methods of their Solution and Some of their Applications. Mathematics in Science and Engineering, 198, San Diego, CA: Academic Press, 1999, 340 p.
  • Miller K.S., Ross B. An Introduction to the Fractional Calculus and Fractional Differential Equations. New York: Wiley, 1993, 366 p.
  • Rezazadeh H., Osman M.S., Eslami M., Ekici M., Sonmezoglu A., Asma M., Biswas A., Belic M. Mitigating Internet Bottleneck with Fractional Temporal Evolution of Optical Solitons Having Quadratic-Cubic Nonlinearity. Optik, 2018, Vol. 164, pp. 84-92.
  • Yildirim A., Ko?ak H. Homotopy Perturbation Method for Solving the Space-Time Fractional Advection Dispersion Equation. Advances in Water Resources, 2009, Vol. 32, Iss. 12, pp. 1711-1716. D0I:10.1016/J.ADVWATRES.2009.09.003
  • Rezazadeh H., Tariq H., Eslami M., Mirzazadeh M., Zhou Q. New Exact Solutions of Nonlinear Conformable Time-Fractional Phi-4 Equation. Chinese Journal of Physics, 2018, Vol. 56, Iss. 6, pp. 2805-2816. DOI: 10.1016/j.cjph.2018.08.001
  • Abdel-Salam A., Emad B.A., Eltyabev A.Y. Solution of Nonlinear Space-Time Fractional Differential Equations using the Fractional Riccati Expansion Method. Mathematical Problems in Engineering, 2013, vol. 2013, pp. 1-6. Article ID 846283. DOI: 10.1155/2013/846283
  • Shallal M.A., Jabbar H.N., Ali K.K. Analytic Solution for the Space-Time Fractional KleinGordon and Coupled Conformable Boussinesq Equations. Results in Physics, 2018, Vol. 8, pp. 372-378. DOI: 10.1016/j.rinp.2017.12.051
  • Abdeljawad T. On Conformable Fractional Calculus. J. Comput. Appl. Math., 2015, Vol. 279, pp. 57-66. DOI: 10.1016/j.cam.2014.10.016
  • Khalil R., Horani M., Yousef A., Sababheh M. A new Definition of Fractional Derivative. J. Comput. Appl. Math., 2014, Vol. 264, pp. 65-70. DOI: 10.1016/j.cam.2014.01.002
  • Baskonus H.M., Bulut H. Exponential Prototype Structures for (2+1)-Dimensional Boiti-Leon-Penpinelli Systems in Mathematical Physics. Waves in Random and Complex Media, 2016, Vol. 26, Iss. 2, pp. 189-196. DOI: 10.1080/17455030.2015.1132860
  • Ala V., Demirbilek U., Mamedov Kh.R. An Application of Improved Bernoulli Sub-Equation Function Method to the Nonlinear Conformable Time-Fractional SRLW Equation. AIMS Mathematics, 2020, Vol. 5, Iss. 4, pp. 3751-3761. DOI: 10.3934/math.2020243
  • Yel G., Sulaiman T.A., Bakonu H.M. On the Complex Solutions to the (3+1)-dimensional Conformable Fractional Modified KdV-Zakharov-Kuznetsov Equation. Modern Physics Letters B, 2020, Vol. 34, Iss. 5, Article number 2050069. DOI: 10.1142/S0217984920500694
  • Durur H., Tasbozan O., Kurt A. New Analytical Solutions of Conformable Time Fractional Bad and Good Modified Boussinesq Equations. Applied Mathematics and Nonlinear Sciences, 2020, Vol. 5, Iss. 1, pp. 447-454. DOI: 10.2478/amns.2020.1.00042
  • Kurt A. New Analytical and Numerical Results For Fractional Bogoyavlensky-Konopelchenko Equation Arising in Fluid Dynamics. Applied Mathematics-A Journal of Chinese Universities, 2020, Vol. 35, Iss. 1, pp. 101-112. DOI: 10.1007/s11766-020-3808-9
  • Senol M. New Analytical Solutions of Fractional Symmetric Regularized-Long-Wave Equation. RevistaMexicana de Fisica, 2020, Vol. 66, Iss. 3, pp. 297-307. DOI: 10.31349/RevMexFis.66.297
  • Atangana A., Baleanu D., Alsaedi A. New Properties of Conformable Derivative. Open Mathematics, 2015, Vol. 13, Iss. 1, pp. 889-898. DOI: 10.1515/math-2015-0081
  • Baskonus H.M., Altan K05 D., Bulut H. New Travelling Wave Prototypes to the Nonlinear Zakharov-Kuznetsov Equation with Power Law Nonlinearity. Nonlinear Science Letters A: Mathematics, Physics and Mechanics, 2016, Vol. 7, pp. 67-76.
  • Dusunceli F. New Exponential and Complex Traveling Wave Solutions to the Konopelchenko-Dubrovsky Model. Adv. Math. Phys., 2019, Article ID 7801247. DOI: 10.1155/2019/7801247
  • Baskonus H.M., Bulut H. On the Complex Structures of Kundu-Eckhaus Equation via Improved Bernoulli Sub-Equation Function Method. Waves Random Complex Media, 2015, Vol. 25, Iss. 4, pp. 720-728. DOI: 10.1080/17455030.2015.1080392
Еще
Статья научная